# SDR 97ZZZX1781

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591141253N
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, FOUND LONGERON 29L CORRODED BETWEEN STA 389 - STA 408 AROUND NUTPLATES FOR RADIO ALTIMETER NR 1.  REMOVED LONGERON 29L AND 30 FOR ACCESS TO CORROSION.  UPON REMOVAL OF LONGERON 30, A 5 INCH CRACK WAS FOUND IN THE FACTORY SPLICE.  FABBED AND INSTALLED LONGERON 30, LONGERON SPLICES 29L AND 30, AND INSTALLED NEW ALTIMETER DOUBLER IAW DC9 SRM'S 51-10-3, 53-01 FIG 1, AND DOUGLAS DWG NR 5911412.
